# SDR UIEA2021110302328

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 7998014
- Part serial: 2018110495
- Condition: None
- Stage of operation: CL
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: A, O

## Discrepancy

ATB RH BLEED OFF MSG DISPLAYED DURING CLIMB OUT. RH PACK OFF LIGHT ON.( FOUND PRSOV TO PRECOOLER PNUEMATIC DUCT SLEEVE MISALIGNED, REPLACED DUCT PER AMM 36-11-01. REMOVED/REPLACED PRSOV PER AMM 36-11-09. REMOVED AND REPLACED FAN AIR TEMP SENSOR PER AMM 36-11-17. ENG RUN / LEAK CK PER 71-00-00 OK. )
